# SDR ASAA2018122647540

- Difficulty date: November 14, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A55186
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, PASSENGER FLOOR BEAM STA 887, LBL 24.75, LBL 45.50, RBL 24.75, AND RBL 45.50 CORRODED ON UPPER SURFACE UNDER EACH SEAT TRACK LOCATION. GROUNDED - YES. REMOVED CORROSION ON THE UPPER SURFACE OF THE FLOOR BEAM AT STA 887 AND FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE DAMAGE AT SEAT TRACK ATTACH LOCATIONS IAW B737-700 SRM 53-60-51-1A-1. ACCOMPLISHED A CATEGORY "A" REPAIR TO THE FLOOR BEAM AT STA 887, LBL 68 - RBL 68 IAW ASA EA# 700-53EA-20959 REV 00, WITH APPROVED DOCUMENT 8100-9.
